Severe itching during night

Discussion in 'Fibromyalgia Main Forum' started by findmind, Jun 7, 2006.

  1. findmind

    findmind New Member

    Last night was, well, a nightmare!

    Two hrs after going to bed I was awakened by a feeling like there was fiberglass all over my body, or someone sandblasting me! It was absolutely terrible.

    Also, I would get very cold and ached all over my legs and hips.

    I had to get up and take 1/2 more of my sleeping pill, but during the day today I was ice cold to skin-touch and no brain and had to stay on couch under covers...and it was 99* here today!!!! (80* in house).

    Anybody know what this was????

    Thanks,
    findmind
  2. caroleye

    caroleye New Member

    This sounds like a reaction to something you "ate"........or check to see if you took a new supplement/drug.

    I've had these strange reactions, and usually can attach it to something new I've done or overdone.

    LIGHT***********carole
  3. joeb7th

    joeb7th New Member

    I have had this ever since I started taking the anitbiotic "Levaquin".
    I itched sores into my forearms. Yes, worse at night. Scalp itching also.
    And constant pain in legs from buttocks down to my feet and shoulders and arms. Can barely walk on my legs they are so weak.

    Mine was a reaction to this Levaquin I am convinced as I was taking no other medicine when all this and more just exploded on me the day after I started taking this. Plus gastro intestinal system shot.
    Still just as bad 6 months later.

    Doctors have said they don't want to see me for 2 months. Given up on me? I sure think so. I mentioned this belief that I think this was from the Levaquin and they just dismiss this immediately and condescendingly , almost irritaded if I bring it up. But "I" know what did this to me.
  4. cbs1234

    cbs1234 New Member

    Levaquin caused the same severe nightime itching for me too. Especially on the head and in the genital areas. Kept me awake at night for hours.
  5. mimilove

    mimilove New Member

    hello findmind

    I have had itching since I have been sick with DD in early Jan 06 severe and not so severe, come and go. But for the past 3 months, it's been 24/7, I will say absolutely unbearable. Very, very hard to do Mri's. I have to cut my nails all the way down every 3 days or so, I have lesions from scratching so hard.

    Wakemeup is right can be from kidney or liver. I just got my results (Dr not confirmed yet...I see her on 6/16), but i have a cyst on my kidney and what they call pelvic kidney appearing to be left side whatever that is. I already only have one kidney as is. I remember way back though they told me my funtioning kidney was the right one. The only way I used for myself to remember is my right eye is blind, so it was the opposite for my kidney that was good. They also found lots of fluid in my poor little pelvic area. I say poor because it's probably half of my weight :}, if they drain it or whatever.

    Dr is away and he is my gyno not PP, and gosh I did not know that your results are not automatically sent to your PP, not until you have an appointment with him/her that is when they see it if they look.

    No wonder my PP is always asking me who I have been seeing, I just figured she was testing my memory or something. Cause she should be checking my now very thick file.

    Mimi.........hope that helps
    [This Message was Edited on 06/08/2006]
  6. vbrown

    vbrown New Member

    I do the same thing with the itching. I think mine is from nerves, worrying if I will be able to work again or what in the world will happen to me. I scratch to the point of bleeding and change my sheets about three times a week due to getting blood on them. I don't think it comes from medications because I sometimes go a week or so with no episodes. (Guess my washing machine is glad for that!!!)
  7. findmind

    findmind New Member

    Thank you all for your responses!

    WakeMeUP...good point, and I have thought about my kidneys lately, don't remember why, pain at waist area at times, I think...

    And mimilove,I do have a mild liver problem, stopped taking my milk thistle some months ago, but may be time to get back on it.

    I have not had one thing new in my diet or supplements, so don't think it was that.

    I sleep like a rock with Halcion, so for something to wake ME up, well, I have to take it seriously. So I'll be looking up info on medline or somewhere, i think, and tell dr. by phone, see what he thinks.

    The being hypothermic hasn't stopped yet, either...dr. lowered my thyroid meds in Mar. when there....wonder if that is what caused this?

    Thank you all for the good ideas! What a treasure trove of people here, right?

    Hugs,
    findmind
  8. 69mach1

    69mach1 New Member

    and if i don't take anything at all for anixiety forget it...

    then of course i have had the traditional allergic reacations ot medicacations...but that is 24/7 for about a month...and the heat would increase the itching and swelling..

    jodie